# SDR SWAA2021032458557

- Difficulty date: February 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AND BASE ASSY AT FWD GALLEY AREA / REPLACED EMERGENCY EXIT LENS GALLEY 1 AND BASE ASSY AT FWD GALLEY AREA IAW B737-700 AMM-33-51-01-960-802
